# SDR SWAA2024011225305

- Difficulty date: November 27, 2023
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 38,174 hours, 17,675 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W REAR SPAR FIXED T/E LOWER ATTACHED WIGGLE FITTING CRACKED INB OF FLAP TRACK # 3 MKD DOT<[01] SUMMARY=REMOVED L/W REAR SPAR FIXED T/E LOWER ATTACHED WIGGLE FITTING AS PER B-737 SRM 51-40-02-0G-0 LOCATED AND DRILLED L/W REAR SPAR FIXED T/E LOWER ATTACHED WIGGLE FITTING AS PER B-737 SRM 51-40-05-0G-0 INSTALLED L/W REAR SPAR FIXED T/E LOWER ATTACHED WIGGLE FITTING AS PER B-737 SRM 51-40-02-0G-0 & DWG 115A2713 REV:B;[02] RII VERIFIED WORK WAS ACCOMPLISHED AS ENTRY #1 HAS STATED.
